TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
_Headphones_ Offline
Music Lover

Outside, huh?
**********
 
_Headphones_'s Avatar
 
Name: Frankie<3
Age: 28
Gender: Female
Location: Lost in the music.

Posts: 4,392
Blog Entries: 28
Join Date: January 7th 2009

Birth control implant - December 9th 2017, 08:51 PM

So I just got the birth control implant on Wendsday because I have pcos and its supposed to help with it. Anyways the last two days I have been angrier then normal, crying over stupid shit. And have had really bad headache. Anyways could this sever anger and emotions be because of this implant and the hormones it gives out? If so do you think these moods will stop?


Don't lose who you are, in the blur of the stars
Seeing is deceiving, dreaming is believing,
It's okay not to be okay
Sometimes it's hard, to follow your heart
Tears don't mean you're losing, everybody's bruising,
Just be true to who you are
|Member 2007||Senior Community Mentor||Social Media Guru||Resource & Newsletter Editor||Writer||Chat Mod|
|Forum Mod: LGBT, Sexuality and gender identity, Eating Disorders, Self-Harm, Peer Pressure and Bullying, Disability, Good Days, Friends & Family|
|PM/VM|


   
  (#2 (permalink)) Old
Ambedo. Offline
I'm as sane as I ever was.

Outside, huh?
**********
 
Ambedo.'s Avatar
 
Name: Sam
Age: 25
Gender: Female

Posts: 3,573
Blog Entries: 26
Join Date: July 20th 2011

Re: Birth control implant - December 10th 2017, 03:43 AM

Because birth control can cause hormonal changes, it's more than likely that these mood swings are a side effect of the implant. Since you recently got the implant, these side effects are going to be more intense for the time being. As time goes on, they should start to become more mild or go away altogether. The best thing to do is to monitor them and note any serious abnormalities/things that make you feel uneasy. Keep track of how often it is happening and if it happens more often after a particular stressor or during a particular time of day. If it persists, you can always call your doctor and talk to them about your concerns to see if there are any additional steps that need to be taken.


wanderlust consumed her;
foreign hearts & exotic minds compelled her.
she had a gypsy soul
and a vibrant heart for the unknown.
-d. marie
   
Closed Thread

Bookmarks

Tags
birth, control, implant

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.